# SDR SWAA2023042730560

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 15,706 hours, 7,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; FLOOR-MOUNTED ESCAPE SLIDE FORWARD BRACKET STUCK.<[01] REMOVED FOD FROM FWD ENTRY DOOR; FLOOR-MOUNTED ESCAPE SLIDE FWD BRACKET PER SIP & OPS CHECKED GOOD PER AMM 25-66-00.
